# SDR SWIA202005190818

- Difficulty date: March 25, 2020
- Submitted: May 19, 2020
- Operation: Air carrier
- Aircraft: N692CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15092
- Aircraft time: 30,818 hours, 19,943 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE DECOMPRESSION PANEL ON LH FLOOR SILL BETWEEN FS364.00 AND FS379.00 HAS CORROSION AND IS BLOWN OUT. (MARKED)    (C-CHECK) RO 5/16/2020   REMOVED AND REPLACED WITH NEW - THE DIAPHAGM ASSY/DECOMPRESSION PANEL, LOCATED ON THE LH FLOOR SILL AT FS364.00 THRU FS379.00. REF CRJ900 AMM.
